Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the endomorphism ring of a simple module over an enveloping algebra


Author: Daniel Quillen
Journal: Proc. Amer. Math. Soc. 21 (1969), 171-172
MSC: Primary 16.40; Secondary 14.00
MathSciNet review: 0238892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Représentations irréductibles des algèbres de Lie nilpotentes, An. Acad. Brasil. Ci. 35 (1963), 491–519 (French). MR 0182682 (32 #165)
  • [2] Y. Nouazé and P. Gabriel, Idéaux premiers de l’algèbre enveloppante d’une algèbre de Lie nilpotente, J. Algebra 6 (1967), 77–99 (French). MR 0206064 (34 #5889)
  • [3] A. Grothendieck, Séminaire de géométrie algébrique, Notes, Inst. des Hautes Études Scientifiques, 1960-1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40, 14.00

Retrieve articles in all journals with MSC: 16.40, 14.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0238892-4
PII: S 0002-9939(1969)0238892-4
Article copyright: © Copyright 1969 American Mathematical Society